# SDR ALGAA272392910

- Difficulty date: September 29, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: XAHSK
- Make and model: Bell 412EP
- Aircraft serial: 36340
- Aircraft time: 6,462 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 412040621107
- Part serial: A2723
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DRIVE FLANGE AT APEX OF BOLT ATTACH LUG.
